breaking out again after being clear for months!
I am on minocycline and have been since late July, so for 6 months now. I was enjoying clear skin ..... until....
Recently, as in the last few days, I have been getting big zits on my cheeks. I know it's almost that time of the month for me but even when I break out prior to my period it's usually on my jawline and not near as bad as what I've got going on right now. These are big cystic trype zits, really red and ugly. I've never really had these type before.
I don't know what's going on.... am I already becoming resistant to the mino? that seems a little soon...right??? has anyone else had a huge flare up after only 6 months? I am so bummed out because my derm even thought it was time to go off of the medication and now that this has happened I am scared to go off. The only thing that I can think of is that I started taking only 1 pill per day about 3 weeks ago... so maybe I should bump back up to 2 again...arrrgh!! now I feel like I can never get off of this ****!!!
Last edited by aprilnichole; 01-18-2005 at 10:11 AM.